# SDR 2002FA0000899

- Difficulty date: July 23, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N208TW
- Make and model: Cessna 208B
- Aircraft serial: 208B0671
- Engine: Pwa PT6*
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Nut
- Part number: MS1782612
- Condition: Cracked
- Location: Wing Attach
- Part time: 1,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LOWER WING STRUT ATTACH HARDWARE LIGHTLY CORRODED.  FURTHER INSPECTION FOUND THAT NUT WAS COMPLETELY CRACKED THROUGH.  NEW NUT AND BOLT INSTALLED.  PART MAY HAVE BEEN OVERTORQUED UPON INSTALLATION.
